# SDR ASAA2019011527797

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 19,793 hours, 6,526 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT AND SELECTING MASTER RECALL THE COCKPIT ZONE TEMP ILLUMINATES. GROUNDED - YES. NR 2 ZONE TEMP CONTROLLER LOGGED "TRIM VALVE" FLT DECK FAIL. PERFORMED ZONE TEMP CONTROLLER BITE TEST REF AMM TASK 21-61-00-700-806-002. RESET FAULT OP'S CHECKED NORMAL.
